MAUDE Adverse Event Report: PHILIPS ULTRASOUND CX50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND CX50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number 989605384711
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Return of the suspect hard drive and ebox is anticipated.Evaluation of these parts will be included in a follow-up report upon its return and investigation completion.
 
Event or Problem Description
A customer reported their cx50 ultrasound system displayed a blank screen and shut down during use with a patient in an unstable condition.The type of procedure being performed is unknown at this time.A philips service engineer replaced the hard drive and ebox to repair the system.There was no allegation of altered patient outcome as a result of the issue.
 
Additional Manufacturer Narrative
A philips field service engineer performed a thorough inspection of the cx50 ultrasound system and determined the reported issue was caused by a failed e-box assembly and hard drive.The service engineer repaired the system by replacing the e-box assembly, hard drive and reloading the system software.The e-box assembly had a defective morpheus board that required replacement.The hard drive was inadvertently discarded prior to returning for evaluation; therefore, no additional failure analysis could be performed.The system has returned to service.
 
Additional Manufacturer Narrative
The previously submitted follow up report omitted the evaluation method codes, evaluation results code and the conclusion code.Submitting additional information with the evaluation method codes, evaluation results codes and the conclusion codes.

Brand Name
CX50
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
eric nail
22100 bothell everett highway
bothell, WA 98021
MDR Report Key13656637
Report Number3019216-2022-00023
Device Sequence Number11229872
Product Code IYN
UDI-Device Identifier00884838025295
UDI-Public00884838025295
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605384711
Device Catalogue Number795087
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2022
Supplement Date Received by Manufacturer02/18/2022
02/18/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date10/13/2022
10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown